Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with asthma, stay in cold climate area, have frequent wheezing, dyspnea, temporary relief with seroflo powder inhaler. Suggestion?

i am an asthmatic. i was diagnosed at 14 yrs of age. it exacerbates in cold climates and when exposed to dust. right now i am 26 yrs old and i study in a cold place. my asthma is pretty bad now, with frequent wheezing and dyspnea . i was placed on seroflo powder inhalors, and it reduced dramatically, with no episodes. i tapered down the meds. now,after 2 weeks, the asthmas is back, and i was wondering if there were any side effects to prolonged usage of this medicine. kindly advice...
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It seems you are on inadequate and irregular treatment for asthma. You have to take seroflo regularly whether you are having symptoms or not. Also take a reliever puff like asthalin or duolin 3 to 4 times a day. If symptoms persist add a monteleukast and doxyphyllin to your regime and a short course of steroids for 5 to 7 days. Protect yourself from cold and any known allergens.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor